# SDR VNAA20240214011

- Difficulty date: January 14, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N565NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15352
- Aircraft time: 20,308 hours, 18,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670324294
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN LIGHTING STRIKE DAMAGE REPAIR.  FUSE SKIN LIGHTING STRIKE DAMAGED WERE REPAIRED PER CRJ-900 SRM 53-00-00-201-003-A03 AND REO 690-53-11-1676 REV. --
